Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to: ``Categories of $ H$-spaces `` (Proc. Amer. Math. Soc. 42 (1974), 290-294)


Author: Pierre J. Malraison
Journal: Proc. Amer. Math. Soc. 46 (1974), 456
MSC: Primary 55D45
DOI: https://doi.org/10.1090/S0002-9939-1974-0346780-X
Original Article: Proc. Amer. Math. Soc. 42 (1974), 290-294.
MathSciNet review: 0346780
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55D45

Retrieve articles in all journals with MSC: 55D45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0346780-X
Article copyright: © Copyright 1974 American Mathematical Society